# SDR AWXA200400882

- Difficulty date: August 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 62,343 hours, 38,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat Row 4 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING 8-DAY CHECK MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 4 LT, OPERATIONAL CHECK WAS GOOD.
